Couldn't find what you looking for?

TRY OUR SEARCH!

I was prescribed 60 mg prednisone per day for cochlear hearing loss possibly related to Meniere's Disease. After one week and a hearing test that showed no improvement, my ENT told me to stop the prednisone. I stopped 3 days ago, I am jumpy, very interrupted sleep pattern, have a burning sensation in my mouth and overall feeling of unease. Don't know if this is related to prednisone or not. Any feedback?

Loading...

60 mg is a strong dose.  I too was taking 60 mg for Giant Cell Arteritis.  I began a controlled weaning off program which basically reduced the dosage every 15 days.  I think the reduction was something like 60mg, 40mg, 30mg, 20mg, 15mg, 10mg, 5mg, to zero.  I had two blood test during that time to watch for GCA markers and the Rhematologist checked me over. I guess what I am saying is I was told not to quit cold turkey that coming off high dose prednisone is something that should be doctor controlled

Reply

Loading...